MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 01/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a distal embolism occurred, requiring an additional device.The 90% stenosed target lesion was located in a moderately tortuous and severely calcified superficial femoral artery.A jetstream xc atherectomy catheter was selected for the endovascular therapy procedure to treat arteriosclerosis obliterans.The jetstream catheter was prepared according to the instructions for use.After crossing with a wire via a contralateral approach, the wire was exchanged for another non-boston scientific filter wire.Atherectomy was then performed using the jetstream xc atherectomy catheter, first with the 2.1-mm size, followed by blade-up atherectomy with the 3.0-mm size.The filter used was moving up and down significantly inside the blood vessel while jetstream catheter was in operation, which may have caused biomaterial to leak from the filter.Distal embolization was observed on angiography thereafter.The occluded vessel was aspirated using a mach1 st catheter, followed by dilation with a 1.5 mm x 40 mm balloon.Blood flow in the embolized vessel was successfully restored to its original state.There were no further complications.One day later, it was noted that there had been no change in the patient condition.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24344784
Report Number2124215-2026-08487
Device Sequence Number9836688
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public(01)08714729889892(17)271117(10)37725458
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0037725458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/16/2026
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown